# SDR SIMA20220903003

- Difficulty date: September 3, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Top Of Sheet  Fr
- Component: Upper Sheet
- Component part number: 17086101001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR RH UPPER SHEET AT FRAM 86 IS CORRODED. (LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED AFT GALLEY FLOOR RH UPPER SHEET AT FR 86 IAW EMB 175 SRM 51-40-08.
